# SDR DALA2023053104346

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2789868) FLOOR BEAM TOP IS CORRODED STA 284.5 RBL 42-45. REPAIRED FLOORBEAM STA 294.5 RBL 42-45 IAW BOEING 737-800 SRM 53-10-51-2R-16.
